Show simple item record

dc.contributor.authorGeiss, Stefan
dc.contributor.authorToivola, Anni
dc.date.accessioned2015-10-20T06:21:39Z
dc.date.available2015-10-20T06:21:39Z
dc.date.issued2015
dc.identifier.citationGeiss, S., & Toivola, A. (2015). On fractional smoothness and Lp-approximation on the Wiener space. <em>The Annals of Probability</em>, 43 (2), 605-638. <a href="http://dx.doi.org/10.1214/13-AOP884">doi:10.1214/13-AOP884</a>
dc.identifier.otherTUTKAID_54967
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/47331
dc.language.isoeng
dc.publisherInstitute of Mathematical Statistics
dc.relation.ispartofseriesThe Annals of Probability
dc.subject.otherApproximation of stochastic integrals
dc.subject.otherBesov spaces
dc.subject.otherReal interpolation
dc.subject.otherRiemann-Liouville operators
dc.subject.otherStochastic analysis on a Gaussian space
dc.titleOn fractional smoothness and Lp-approximation on the Wiener space
dc.typearticle
dc.identifier.urnURN:NBN:fi:jyu-201510193407
dc.contributor.laitosMatematiikan ja tilastotieteen laitosfi
dc.contributor.laitosDepartment of Mathematics and Statisticsen
dc.contributor.oppiaineMatematiikka
dc.type.urihttp://purl.org/eprint/type/SubmittedJournalArticle
dc.date.updated2015-10-19T12:15:07Z
dc.type.coarjournal article
dc.description.reviewstatuspeerReviewed
dc.format.pagerange605-638
dc.relation.issn0091-1798
dc.relation.volume43
dc.type.versionacceptedVersion
dc.rights.copyright© Institute of Mathematical Statistics 2015. This is a final draft version of an article whose final and definitive form has been published by Institute of Mathematical Statistics.
dc.rights.accesslevelopenAccessfi
dc.relation.doi10.1214/13-AOP884


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record